Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Notes


Journal: Bull. Amer. Math. Soc. 30 (1924), 89-92
DOI: https://doi.org/10.1090/S0002-9904-1924-03868-3
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 5-6 (1924), 247--257
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 7 (1924), 328--334
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03868-3